Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
baseball26

Face oily while on retin-a

I've been on retin-a for a couple months now, with some good results. However, Im still experiencing oily skin...its pretty annoying. Isn't retin-a supposed to decrease oily skin? Anyone know?

Thanks

Share this post


Link to post
Share on other sites

ive been on it for a few months, too, and i still have oily skin, but my skin has cleared up almost 100%, so i'm not complaining.

Share this post


Link to post
Share on other sites

Ok, so you all have seen improvement with retin-a? I saw an RN today in the Derm. dept. and she prescribed retin-A micro, clindamycin (lotion) and tetracycline. I'm scared to death to try retin-a because I used Evita about five years ago and it not only fried my face (I was literally as red as a tomato), it also made my face absolutely explode. I stopped it and resumed my usual regemine with Benzamycin, and my skin calmed down. However, this nurse INSISTED that retin-a micro is much more gentle than the Evita cream....still.....I'm scared.

Anyway, for those who have used retin-a micro:

1) how long did it take before you started to see results?

2) how often did you use the product in the beginning?

3) did your skin "get worse before it got better?" <--- I'm not HAPPY about that part

4) did you experience the peeling and dryness I was warned about, over and over??

Any input would be greatly appreciated!!

Share this post


Link to post
Share on other sites

Another thing you can do is use a Shine control product....

I know Biore and Clean and Clear make shine control moisturizers that works good..and absorb that shiny oil....i use clean and clear myself...love it...wouldn't wear any other moisturizer out in public.

Ps. Turbo...make sure you moisturize as much as possible...the key to avoiding that redness and irritation is to use a good moisturizer....

Check out Cetaphil moisturizing cream...it's in a huge 16oz tub.

Share this post


Link to post
Share on other sites

Ok, thanks. I haven't started the retin-a micro yet....I'm actually afraid to....I don't want to look beet red (like last time) and I don't want my skin to get worse......however, I know I need to give it a shot (my derm wanted me to use it mainly around my hair line because I have a lot of little, itty bitty clogged pores from my shampoo and conditioner (which, BTW, neither can contain any type of oil......she wants me to switch to some really drying hair products......that's not going to happen)............as far as moisturizers, I use purpose....hopefully that will be enough to offset the redness and irritation caused by the retin-a.........hopefully.....

Share this post


Link to post
Share on other sites

differin made my face beet red and a bit irritated after the 3rd usage but it subsided after a few days. and has been fine ever since. dont be afraid to try it..i'm sure it will work great!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×